On the convergence and summability of double Walsh-Fourier series of functions of bounded generalized variation

U. Goginava, A. Sahakian

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The convergence of partial sums and Cesáro means of negative order of double Walsh-Fourier series of functions of bounded generalized variation is investigated.

Original languageEnglish
Pages (from-to)321-333
Number of pages13
JournalJournal of Contemporary Mathematical Analysis
Volume49
Issue number6
DOIs
Publication statusPublished - Nov 17 2014
Externally publishedYes

Keywords

  • bounded variation
  • Cesáro means
  • Walsh function

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the convergence and summability of double Walsh-Fourier series of functions of bounded generalized variation'. Together they form a unique fingerprint.

Cite this